# SDR BSYA2009036

- Difficulty date: June 18, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 19,831 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 10200007
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF DPA, THE LEFT CHT PEGGED OUT.  RETURNED TO DPA.  REMOVED AND REPLACED CHT PROBE, OPS CHECKS GOOD.
